Item Code: 087645
- Gaviscon Dual Action works in two ways to effectively tackle the symptoms of both heartburn and indigestion - including stomach discomfort caused by excess acid, a burning pain in the chest and mild acid regurgitation.
- Active Ingredients
- Always read the label.
- Use as only directed.
- May interfere with certain other medications you may be taking.
- Each tablet contains 250mg Sodium Alginate, 106.5mg Sodium Bicarbonate and 187.5mg Calcium Carbonate.
- Contains Aspartame.Phenylketonurics: Contains Phenylalanine.
- Please read the label or consult your pharmacist or doctor.
Note: Prices include GST (where applicable)